# SDR 05FDEA02368

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL SLAT DRIVE MECHANISM LOWER EXTERNAL L/E XOS 487 EXISTING EXTERNAL REPAIR DOUBLER ON SKIN.  REPAIR PER SRM 57-10-00 FIG 68 VOL 1.
